I have been on IV abx for the last 130 days. About a few months ago, I began losing my hair so badly that I ended up getting it cut pretty short to hide the thinnning areas. Anyone else experience this? What is it from? Also, for the last week and a half I have been experiencing significant stomach pain that covers my entire stomach, chest wall, rib cage and back. When I eat, my stomach pain increases significantly. I went to the doctor and they think that it could be my gall bladder. I however think that it could be inflammation. Anyone else have a similiar experience?
Posted by dmc (Member # 5102) on :
so sorry to hear of the thinning hair. You say you're on IV but you neglect to say what abx.
Rocephen is notorios for causing gall bladder issues.
Posted by wendihk (Member # 20554) on :
If you are on Rocephrin you should be on Actigall also to protect your gallbladder.
Posted by SarBear (Member # 21196) on :
Sorry for leaving out that vital info. I was on rocephin for 12 weeks (a 3 week break in between) and then on doxy for 3 weeks. There is apparently a nationwide shortage of doxy, so I started on zithromax just this week. What are the remedies for the gall bladder issues? What is the hair loss caused by?